# SDR USAA011315

- Difficulty date: September 15, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Part time: 46,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND THRESHOLD PLATE CORRODED IN MULTIPLE AREAS 1 INCH BY 1 INCH, STATION 800 TO 845 THRESHOLD FOR AFT CARGO DOOR.  CORROSION REMOVED, TREATED WITH ALODINE, PRIMED, PAINTED PER SRM 51-10-02.  (M)
